# SDR TWAA9909108

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO COMPARTMENT LOWER DOOR THRESHOLD AREA HAD CORROSION AROUND THE RIVETS AND OUTBOARD FLANGE.  REMOVED CORROSION PER STANDARD PROCESSES MANUAL 6-80-01 AND TREATED PER SRM 53-05, FIG 63.
